Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 60, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 17, 2015, 1:12 AM CDT for 7 counties in Missouri. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2015, 1:12 AM CDT (06:12 UTC)
- Expired
- May 17, 2015, 2:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, MO, Chariton County, MO, Grundy County, MO, Linn County, MO, Livingston County, MO, Saline County, MO, Sullivan County, MO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 10:27 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 6.2 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
243
WUUS53 KEAX 170612
SVREAX
MOC033-041-079-115-117-195-211-170700-
/O.NEW.KEAX.SV.W.0060.150517T0612Z-150517T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
112 AM CDT SUN MAY 17 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
WESTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHEASTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
LINN COUNTY IN NORTH CENTRAL MISSOURI...
EASTERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI...
NORTHERN SALINE COUNTY IN CENTRAL MISSOURI...
SOUTHWESTERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 200 AM CDT
* AT 109 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TRENTON TO WAVERLY...AND MOVING EAST AT 40 MPH.
AT 1244 AM...THE PUBLIC REPORTED A 60 MPH WIND GUST IN JAMESPORT.
AT 1250 AM...AMATEUR RADIO OPERATORS REPORTED A 60 MPH WIND GUST 1
MILE SOUTHWEST OF GILMAN CITY.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARSHALL...SLATER...BROOKFIELD...MARCELINE...MALTA BEND...
WHEELING...GALT...BOSWORTH...HALE...MEADVILLE...LINNEUS...
LACLEDE...BRUNSWICK...BROWNING...AVALON...CHULA...TINA...MOUNT
LEONARD...LAREDO AND WAKENDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4019 9311 3972 9293 3915 9297 3907 9349
3929 9348 3928 9350 3922 9350 4016 9353
TIME...MOT...LOC 0612Z 260DEG 34KT 4011 9350 3917 9344
HAIL...<.75IN
WIND...60MPH
$$
LEIGHTON2 follow-up statements
372
WWUS53 KEAX 170648
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
148 AM CDT SUN MAY 17 2015
MOC033-079-117-170658-
/O.CAN.KEAX.SV.W.0060.000000T0000Z-150517T0700Z/
CARROLL MO-GRUNDY MO-LIVINGSTON MO-
148 AM CDT SUN MAY 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LIVINGSTON...
SOUTHEASTERN GRUNDY AND EASTERN CARROLL COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3973 9293 3915 9297 3912 9321 3932 9327
3934 9322 3941 9319 3938 9313 3941 9311
3943 9322 3947 9323 3944 9325 3946 9328
3946 9327 3954 9329 3954 9325 3965 9329
3970 9327 3970 9336 4017 9337 4019 9311
TIME...MOT...LOC 0648Z 260DEG 34KT 4014 9304 3920 9301
$$
MOC041-115-195-211-170700-
/O.CON.KEAX.SV.W.0060.000000T0000Z-150517T0700Z/
CHARITON MO-LINN MO-SALINE MO-SULLIVAN MO-
148 AM CDT SUN MAY 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
SALINE COUNTY IN CENTRAL MISSOURI...AND SOUTHWESTERN SULLIVAN...LINN
AND WESTERN CHARITON COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 200 AM
CDT...
AT 144 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF MILAN TO SLATER...AND MOVING EAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARCELINE...DALTON AND SAINT CATHERINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3973 9293 3915 9297 3912 9321 3932 9327
3934 9322 3941 9319 3938 9313 3941 9311
3943 9322 3947 9323 3944 9325 3946 9328
3946 9327 3954 9329 3954 9325 3965 9329
3970 9327 3970 9336 4017 9337 4019 9311
TIME...MOT...LOC 0648Z 260DEG 34KT 4014 9304 3920 9301
HAIL...<.75IN
WIND...60MPH
$$
LEIGHTON570
WWUS53 KEAX 170700
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
200 AM CDT SUN MAY 17 2015
MOC041-115-195-211-170709-
/O.EXP.KEAX.SV.W.0060.000000T0000Z-150517T0700Z/
CHARITON MO-LINN MO-SALINE MO-SULLIVAN MO-
200 AM CDT SUN MAY 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SALINE COUNTY IN
CENTRAL MISSOURI...AND SOUTHWESTERN SULLIVAN...LINN AND WESTERN
CHARITON COUNTIES IN NORTH CENTRAL MISSOURI WILL EXPIRE AT 200 AM
CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 3973 9293 3915 9297 3912 9321 3932 9327
3934 9322 3941 9319 3938 9313 3941 9311
3943 9322 3947 9323 3944 9325 3946 9328
3946 9327 3954 9329 3954 9325 3965 9329
3970 9327 3970 9336 4017 9337 4019 9311
TIME...MOT...LOC 0659Z 260DEG 34KT 4016 9290 3922 9288
$$
LEIGHTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 12:19 AM CDT, 53 minutes earlier.
Area forecast discussion, May 17, 12:19 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1219 AM CDT Sun May 17 2015 .DISCUSSION... Issued at 334 PM CDT SAT MAY 16 2015 Main focus with this forecast issuance will be the potential for strong to severe storms this afternoon through early Sunday morning. As the low-level atmosphere destabilized late this morning, a few isolated showers and thunderstorms developed in an area of broad lift, moderate instability, and very little deep layer shear. These storms have begun shifting east, and additional convective initiation over eastern KS and far western MO has thus far struggled. 18 UTC sounding out of KTOP indicates very weak midlevel lapse rates, and thus will likely need some midlevel cooling to support any robust or long-lasting convection. As a result, any convection this afternoon through much of the evening should be weak, and any severe weather threat will hold off until late evening into the early overnight hours. Synoptically, a deep upper trough will continue to push eastward during the evening and overnight hours. Ahead of the trough, deep southwest flow is present aloft and moisture continues to surge into the region at low-levels under south southeast flow. This trough will provide forcing for widespread convection west of the forecast area from late afternoon through tonight; however, ongoing showers through much of central KS has impacted the amount of instability present to fuel these storms, and could impact their severity and longevity. As the upper trough pushes east, deep-layer shear values will begin to increase in response to the backing of low-level winds and the increasing wind speeds aloft associated with the upper jet. MUCAPE values are expected to remain in the 1000-2000 J/kg range as the midlevels finally begin to cool in response to the eastward-moving trough, and a strong low-level jet may help keep the low-level atmosphere mixed during the late evening and early overnight hours. This environment should be supportive of strong to severe storms, but without a good boundary or low-level focus for convection, any severe weather chances tonight will depend on how well storms can develop and organize to our west this evening, and how well they maintain strength as they head eastward into the region. Hi-res model guidance continues to suggest some sort of bowing, multi- cellular structure as storms head into far eastern KS and western MO, but the longevity of these storms is still in question as they propagate east of the trough and into a somewhat less supportive shear and instability profile. Current thinking is that one or more bowing segments could bring severe winds into western portions of the CWA after 10 PM, but may weaken shortly thereafter. Due to the expected storm mode and timing of these storms into the area, the primary severe weather threat will be strong straight-line winds, and any other severe weather hazards are not as likely without the presence of robust, long-lived supercell structures. As storms weaken late tonight into early Sunday morning, storms will likely slow, and some additional shower/isolated storm development is possible as the low-level jet continues to pivot eastward. May need to slightly raise QPF during the 06z-12z timeframe if multiple rounds of even weak thunderstorms are expected, as current precip amounts are only reflective of dying, weak convection after 06z. Any lingering precipitation should clear out during the morning hours on Sunday, and additional storm development Sunday afternoon should occur north and east of the region as the upper low soars northward and low-level drying punches into the forecast area. Cooler temperatures will fill in Monday and especially Tuesday as surface high pressure builds into the northern Plains and northerly flow increases across our forecast area. No additional precipitation is expected Monday or most of Tuesday as dry air continues to filter down into the region from the north. However, southerly flow will begin to return by Tuesday night or Wednesday, bringing warmer temperatures, increasing moisture, and the return of thunderstorm chances for the latter half of the work week and into the weekend. && .AVIATION...(For the 06Z TAFS through 06Z Sunday Night) Issued at 1215 AM CDT SUN MAY 17 2015 Convective line will continue to push through the area overnight. The main consideration at this point is continued rain showers with nearby thunderstorms. Visibilities could diminish to MVFR at times, but will improve as the night progresses. All activity should clear out of the terminal sites early Sunday morning with improving conditions through the day. Winds will veer to the southwest with gusty conditions expected until sunset. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...Laflin AVIATION...Welsh
Hazardous weather outlook, May 16, 6:54 PM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 654 PM CDT SAT MAY 16 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-180000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 654 PM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE STORMS ARE POSSIBLE THIS EVENING AND OVERNIGHT... PRIMARILY ALONG AND WEST OF ROUTE 65. LARGE HAIL AND STRONG DAMAGING WINDS ARE POSSIBLE WITH ANY STORMS THAT ACHIEVE SEVERE LIMITS. ADDITIONALLY...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT ACROSS PORTIONS OF EASTERN KANSAS AND WESTERN MISSOURI. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, May 17, 12:36 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1236 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM FLASH FLOOD 1 ENE FAIRWAY 39.03N 94.61W
05/17/2015 JOHNSON KS LAW ENFORCEMENT
PD REPORTING SEVERAL VEHICLES DISABLED WITHIN THE AREA OF
55TH ST AND MISSION DR DUE TO WATER THAT IS REPORTEDLY
WAIST DEEP.
&&
LGLocal storm report, May 17, 12:41 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1241 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM TSTM WND GST 1 S HAMILTON 39.73N 94.00W
05/17/2015 E70 MPH CALDWELL MO TRAINED SPOTTER
ESTIMATED 70 MPH WINDS WITH 6-8 INCH DIAMETER BRANCHES
CRACKING OFF OF TREES
&&
LGLocal storm report, May 17, 12:46 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1246 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM TSTM WND DMG POLO 39.55N 94.04W
05/17/2015 CALDWELL MO TRAINED SPOTTER
BARNS HEAVILY DAMAGED JUST WEST OF 220TH AND 13 HWY
&&
JWELSHLocal storm report, May 17, 12:54 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM TSTM WND DMG 5 E PARKER 38.33N 94.90W
05/16/2015 LINN KS EMERGENCY MNGR
EM RELAYED REPORTS OF MULTIPLE POWER LINES AND TREES DOWN
NEAR THE JUNCTION OF KS HWY 7 AND KS HWY 152 WEST OF
LACYGNE. POSSIBLE DAMAGE TO A BARN IN THE AREA ALSO
REPORTED.
&&
LGLocal storm report, May 17, 12:58 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1258 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 AM TSTM WND GST JAMESPORT 39.97N 93.80W
05/17/2015 E60 MPH DAVIESS MO PUBLIC
EM RELAYED PUBLIC REPORT OF ESTIMATED WINDS EXCEEDING 60
MPH WITH POWER FLICKERING
&&
LGLocal storm report, May 17, 1:08 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
108 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND GST 1 SW GILMAN CITY 40.13N 93.89W
05/17/2015 E60 MPH DAVIESS MO AMATEUR RADIO
TREE LIMBS DOWN
&&
LGThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:01 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 44 min |
| May 16, 8:03 PM CDT | Flash Flood Warning | EAX | Andrew, Holt, Nodaway | 4 hr |
| May 16, 8:25 PM CDT | Special Weather Statement | EAX | Clay | 50 min |
| May 16, 8:59 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Ray | 46 min |
| May 16, 9:01 PM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 6 days |
| May 16, 9:01 PM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 6 days |
| May 16, 9:01 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 7 days |
| May 16, 9:12 PM CDT | Flash Flood Warning | EAX | Clay, Clinton, Jackson, Platte | 6 hr |
| May 16, 9:58 PM CDT | Special Weather Statement | EAX | Caldwell | 47 min |
| May 16, 9:59 PM CDT | Flash Flood Warning | EAX | Caldwell, Clinton, Daviess, DeKalb, Ray | 6 hr |
| May 16, 10:55 PM CDT | Special Weather Statement | EAX | Clay, Clinton, Jackson, Platte | 50 min |
| May 16, 11:05 PM CDT | River Flood Warning | EAX | Clay, Ray | 39 hr |
| May 16, 11:06 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Clinton, Jackson, Platte, Ray | 39 min |
| May 16, 11:22 PM CDT | Flash Flood Warning | EAX | Cass, Jackson | 6 hr |
| May 16, 11:24 PM CDT | Tornado Warning | EAX | Clay, Jackson, Ray | 36 min |
| May 17, 12:01 AM CDT | Tornado Warning | EAX | Caldwell, Daviess | 29 min |
| May 17, 12:03 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson, Lafayette | 42 min |
| May 17, 12:29 AM CDT | Areal Flood Advisory | EAX | Daviess, Grundy, Harrison, Mercer | 6 hr |
| May 17, 12:39 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Daviess, Grundy, Lafayette, Livingston and 1 more | 51 min |
| May 17, 12:43 AM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Lafayette, Pettis, Saline | 47 min |
| May 17, 1:03 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer | 27 min |
| May 17, 1:07 AM CDT | River Flood Warning | EAX | Jackson | 25 hr |
| May 17, 1:23 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 52 min |
| May 17, 1:38 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 33 hr |
| May 17, 2:03 AM CDT | River Flood Warning | EAX | Clay, Platte | 27 hr |
| May 17, 2:22 AM CDT | River Flood Warning | EAX | Ray | 54 hr |
| May 17, 3:02 AM CDT | Flash Flood Warning | EAX | Clay, Clinton, Jackson, Platte | 3 hr |
| May 17, 3:35 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 68 hr |
| May 17, 3:35 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 4 days |
| May 17, 3:35 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| May 17, 3:35 AM CDT | River Flood Warning | EAX | Platte | 7 days |
| May 17, 3:35 AM CDT | River Flood Warning | EAX | Platte | 8 days |
| May 17, 3:35 AM CDT | River Flood Warning | EAX | Atchison, Holt | 43 hr |
| May 17, 3:59 AM CDT | Flash Flood Warning | EAX | Caldwell, Clinton, Daviess, DeKalb, Ray | 3 hr |
| May 17, 4:11 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 53 hr |
| May 17, 4:11 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| May 17, 4:11 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| May 17, 4:11 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| May 17, 4:11 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 6 days |
| May 17, 5:57 AM CDT | Areal Flood Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Grundy and 4 more | 24 hr |
| May 17, 7:54 AM CDT | River Flood Warning | EAX | Cooper, Saline | 65 hr |
| May 17, 9:01 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 36 hr |
| May 17, 9:52 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 66 hr |
| May 17, 9:52 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 6 days |
| May 17, 9:52 AM CDT | River Flood Warning | EAX | Cooper, Howard | 8 days |
| May 17, 11:05 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 46 hr |
| May 17, 11:32 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 31 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.